# SDR USAA2011071800009

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 74,885 hours, 45,894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Warning System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT MLG RED GEAR LIGHT REMAINED ILLUMINATED WITH LANDING GEAR LEVER IN THE OFF POSITION.  ALSO GREEN LIGHT ILLUMINATED THEN WENT OUT.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHX.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED INDUCTANCE CHECK OF PROX SENSOR.  CHECKED GOOD.  REMOVED AND REPLACED M982 AND M986 CIRCUIT CARDS IAW AMM 32-09-20.  OPS CHECK GOOD.
